# SDR 2001F00150

- Difficulty date: July 2, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N59139
- Make and model: Airbus A300 B4-203
- Aircraft serial: 139
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Receiver
- Part number: 20707503305
- Part serial: 2333
- Condition: Faulty
- Location: Vor System
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SAL - FLT TA807 - BEFORE APPROACH, THE NR 1 VOR NEEDLE WENT DIRECTLY TO THE EAST AND WEST POSITIONS AND THEN THE NR 2 VOR REMAINED IN THE 'TO' POSITION AND THE NR 1 AUTOPILOT DID NOT CAPTURE ALTITUDE.  THE AIRCRAFT RETURNED TO SAL STATION FOR MAINTENANCE.  MAINTENANCE PERSONNEL PERFORMED TROUBLESHOOTING PROCEDURES AND FOUND THE NR 1 AND NR 2 VOR RECEIVERS FAULTY.  REPLACED THE FAULTY RECEIVERS (S/N 2333 AND 1974) ACCORDING TO AMM 34-55-31.  OPERATIONAL CHECK WAS PERFORMED, PER AMM 22-12-00 AND IT WAS WORKING NORMALLY.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
